# SDR SABA010049

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N965AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 965
- Aircraft time: 14,066 hours, 20,970 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 137930A159
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT 965 ON FLIGHT 5156 FROM AVL TO CLT.  WHILE IN FLIGHT THE AIRCRAFT LOST ALL MAIN HYDRAULIC PRESSURE.  AN INFLIGHT EMERGENCY WAS DECLARED.  LANDING GEAR WAS LOWERED WITH THE ALTERNATE SYSTEM.  AIRCRAFT LANDED AT RDU AND TAXIED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR RADIUS ROD UP LINE.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
